# SDR UIEA2015012700038

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: A7387500
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR DUCT LEAKING, LT WING LE INBD OF NR 1 PYLON.  REMOVED & REINSTALLED NR 1 PYLON BLEED AIR DUCT INBD LT IAW AMM 36-11-01.  LEAK CHECKED, NO LEAKS NOTED.
